Jump to content

KristinL

Members
  • Content Count

    42
  • Joined

  • Last visited

Community Reputation

0 Neutral

About KristinL

  • Rank
    Advanced Member
  1. What kind of polar watch does everyone have? I have been looking at them at Amazon but seem to be very expensive (over $100)...Thanks!
  2. Good question! I have been looking at heart rate monitor watches for awhile now. I do not want a chest strap but the one's I see that are just the watches the reviews are mixed. Any suggestions for a watch only heart monitor? I also want one that reads continuously...Maybe I'm asking too much
  3. Hi Marie, I have been on Mestinon since 2006 but did go off of it for awhile in 2009. But while off I had a major relapse. So I started back on it by the end of 2009 and have been on it ever since. What I can remember is that my blood pressure was more stable, I felt less dizzy, and I don't recall to much gi upset. I know that is not much help because my memory is not what it use to be Good luck! Kristin
  4. I do very well on Mestinon. I stopped taking it over a year ago and that's when I relaped (not just from stopping the Mestinon but from a combination of things). But I started taking Mestinon again and feel I do better when taking it then when I don't. I take 180 mg time span once daily in the morning. Good luck...I hope you find the medication combination that works for you!
  5. I have my master's in nursing. I finished my degree last May and by the end of August had a complete relapse and have not been able to work since. I had not worked for two years prior to graduating but thought I was feeling well enough to go back...but I was wrong. I am surprised how many health care providers have POTS and are unable to work. I still hold out hope that one day I will be able to return to part time work or even prn. I like many others love being a nurse and would love to be able to help others again.
  6. I am very curious about his program. I am just not brave enough to go off my meds again...last time I had a huge crash! I am still trying to get back to where I was and it's been over a year now...ugh! I would love to hear how you are doing on the program and what the program consists of.
  7. Great to hear that you are feeling better ... no matter how long it lasts Enjoy the time you have feeling like you again and don't worry about the "what ifs" or "whens"...just enjoy now
  8. I can relate to over stimulation. I use to be able to multi-task very well...now I can only focus on one thing at a time. Crowds, too much light, loud noises, the thought of up coming events, etc...I feel like I go into a panic mode. I have been unsuccessful in managing the feelings that come with over stimulation. I try to use self-talk and deep breathing which helps sometimes but not always. I keep coming back here to find suggestions to help with these issues...I hope you find your answers as well
  9. Are online classes an option for you? If not for online classes I would not have been able to finish my master's degree last year...I am still taking online classes for a post-graduate certification. I don't think I would have been able to do traditional classes. Best wishes to you and I hope you have a great up-coming semester
  10. I agree I would go to the second doc...it seems like she is willing to listen and seek out answers to your questions. I like that she is honest that she may not know it all but is willing to ask others (professinals) for your benefit
  11. I have tried Provigil in the past along with Adderall...I find Concerta works the best for me. I would get bad stomach aches with the Provigil. I hope you find something that works for you
  12. I think the rower/recum. bike looks great in theory but I understand your hesitation...big price tag. I too agree that the reviews are mixed and would be cautious about spending so much on a piece of equipment that was not good quality nor produced the result I was looking for...good luck on your search
  13. Hi Suzie I have been on Mestinon for a few years now. I take 180mg Timespan once a day in the morning. I can not recall how I felt in the beginning but I do know when I was off of it for a few months I relapsed...ugh! Mestinon helps with my dizziness and keeps my blood pressure stable. I hope you find symptom relief as well with the Mestinon
  14. I am so curious about Dr. Levine's program. I was diagnosed with POTS post viral myocarditis. Like many of you my echos are normal but symptoms still present. I too was NOT deconditioned prior to the virus ...I was training for a marathon. I can not say that I am not deconditioned now though I do worry about my heart now because my doctor (Dr. Grubb) says my heart will never be the say post virus...he compared it to a broken bone and because it was broken it will never have the same strength as it did prior to the break...so when I get the chest pain when exercising I tend to back off and not
  15. I have night sweats all the time....actually I can sweat all day long. I know my body can not temperature regulate at all since the POTS but for me it's just down right embarrassing! The doc tried some medication to stop the sweating but did not work so I guess I live with the sweats and the multiple clothes changes and showers daily (sigh)
×
×
  • Create New...